Hi there......I have had MS for 6 yrs now and have been on the Avonex shot the whole time. Just these last 2 months my whole body aches and hurts to move and it is getting worse day by day and I am getting scared that something is really wrong now? One of my Neuro Drs thinks it may be an allergic reaction to the shot? Does this sound possible after so many yrs? I am really bad off.......can hardly walk now and they r going to get me in on Monday some how squeeze me in to see my Primary Dr. One Neuro Dr wants me to skip my next shot to see if that helps with the awful pain....
Hi there I have had MS for 5 years.....have been having a lot of problems not relating to MS per my neuro dr. Fast pulse,Papitations (sp?) High Bp and super weak. Wearing a Heart Monitor now for the next month and Echo test tomorrow...ugh! Anyway my Primary Dr did blood tests and BUN came back at 5 so low has anyone else with MS had this happen to them?
Hi there I was diagnosed with MS 5 yrs ago. Last month I had a mild flare up and was put on 24 pills a day for 3 days of Predisone. I had a horrible reaction to it that started after I was done taking it. Now today I am super weak in my legs and can walk but extremely hard to do and this is what happened last month. I have really been pushing myself and not giving into my fatigue and then the flare up happened last month. Does this sound like another flare up I would hate to go back on Predisone again. Does anyone know of an Rx that helps with the weakness besides the Predisone? I am also taking Ritalin for the fatigue but it isn't helping right now.View Thread
HI Kim.....yes you were right this is another relapse my Neuro Dr said it may the same relapse that actually never went away from last month. Just an an IV of Solu Medrol hopefully with no side effects. Last month when I was on the mass dose of Predisone my skin hurt SO bad to touch for 3 days !! It was awful The nurse said this IV is in the same family as the Predisone so just to really watch for any possible side effects but actually right now I have a really bad headache not sure if it is from the IV or not? Well thanks for you info. Kim....hope you are doing well View Thread
I just had three days of 1200mg of Predisone a day. For the last two days my skin hurts so bad! I can hardly shower and just wearing a t shirt hurts me. Could this be part of my flare up or is it from the Predisone? Does anyone have any suggestions to help me out?View Thread
Hi there I have had MS for four years...my arms and legs are SO weak and I am not sure if this is MS or not? My neuro dr is having me do Physical Therapy I have only gone 1 time. She is having me do exercises at home but so far I am still really weak,Anyone else have these symptoms?View Thread
Hi there I was dx'd with MS three years ago. I have been having something weird happening to me. When I move my head a little bit I have a strange feeling in my head like my blood is pumping to fast and makes me feel dizzy and lightheaded? Does this sound like an MS symptom to anyone?